# SDR DALA13051863762

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,657 hours, 14,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 771-773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BAY BS 771 -773, LBL 17, FLOOR SUPPORT HAS SURFACE CORROSION.   MX REPAIRED AFT CARGO FLOOR SUPPORT AT BS 771-773, LBL 17  C/W ERA PRI 518620-14, REV 0 AND ERA 518620-14, REV 0.
